آمار

تعداد نشریات25
تعداد شماره‌ها405
تعداد مقالات4,146
تعداد مشاهده مقاله6,163,835
تعداد دریافت فایل اصل مقاله4,092,262
Wu, C., Zhang, D.. (1398). The 2-additive fuzzy Choquet integral-based TODIM method with improved score function under hesitant fuzzy environment. نشریه علمی دانشگاه سیستان و بلوچستان, 16(4), 129-143. doi: 10.22111/ijfs.2019.4787
C. Wu; D. Zhang. "The 2-additive fuzzy Choquet integral-based TODIM method with improved score function under hesitant fuzzy environment". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 4, 1398, 129-143. doi: 10.22111/ijfs.2019.4787
Wu, C., Zhang, D.. (1398). 'The 2-additive fuzzy Choquet integral-based TODIM method with improved score function under hesitant fuzzy environment', نشریه علمی دانشگاه سیستان و بلوچستان, 16(4), pp. 129-143. doi: 10.22111/ijfs.2019.4787
Wu, C., Zhang, D.. The 2-additive fuzzy Choquet integral-based TODIM method with improved score function under hesitant fuzzy environment. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(4): 129-143. doi: 10.22111/ijfs.2019.4787


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.